# SDR AALA202309019022

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 82,383 hours, 33,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Deactivated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED DURING TROUBLE SHOOTING OF THE L1 DOOR INDICATION FAULT FOUND DOOR ASSIST BOTTLE SAFETY WIRED IN DISARMED POSITION. MAINTENANCE RE-ARMED L1 DOOR ASSIST BOTTLE PER AMM 52-10-00.
